Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
53 Publications
2025 | Published | Thesis | IST-REx-ID: 18979 |

Draganov, Ondrej. Structures and Computations in Topological Data Analysis. Institute of Science and Technology Austria, 2025, doi:10.15479/at:ista:18979.
[Published Version]
View
| Files available
| DOI
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 10045 |

Dvorak, Martin, and Vladimir Kolmogorov. “Generalized Minimum 0-Extension Problem and Discrete Convexity.” Mathematical Programming, Springer Nature, 2024, doi:10.1007/s10107-024-02064-5.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Thesis | IST-REx-ID: 18667 |

Heiss, Teresa. New Methods for Applying Topological Data Analysis to Materials Science. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:18667.
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 14499 |

Kwan, Matthew Alan, et al. “Anticoncentration in Ramsey Graphs and a Proof of the Erdős–McKay Conjecture.” Forum of Mathematics, Pi, vol. 11, e21, Cambridge University Press, 2023, doi:10.1017/fmp.2023.17.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14772 |

Agresti, Antonio, and Amru Hussein. “Maximal Lp-Regularity and H∞-Calculus for Block Operator Matrices and Applications.” Journal of Functional Analysis, vol. 285, no. 11, 110146, Elsevier, 2023, doi:10.1016/j.jfa.2023.110146.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10211 |

Mondelli, Marco, et al. “Optimal Combination of Linear and Spectral Estimators for Generalized Linear Models.” Foundations of Computational Mathematics, vol. 22, no. 5, Springer, 2022, pp. 1513–66, doi:10.1007/s10208-021-09531-x.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10643 |

Henheik, Sven Joscha, and Stefan Teufel. “Adiabatic Theorem in the Thermodynamic Limit: Systems with a Gap in the Bulk.” Forum of Mathematics, Sigma, vol. 10, e4, Cambridge University Press, 2022, doi:10.1017/fms.2021.80.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10850 |

Roos, Barbara, and Robert Seiringer. “Two-Particle Bound States at Interfaces and Corners.” Journal of Functional Analysis, vol. 282, no. 12, 109455, Elsevier, 2022, doi:10.1016/j.jfa.2022.109455.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11556 |

Kalinov, Aleksei, et al. “Direct Simulation Monte Carlo for New Regimes in Aggregation-Fragmentation Kinetics.” Journal of Computational Physics, vol. 467, 111439, Elsevier, 2022, doi:10.1016/j.jcp.2022.111439.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11916 |

Wirth, Melchior. “Kac Regularity and Domination of Quadratic Forms.” Advances in Operator Theory, vol. 7, no. 3, 38, Springer Nature, 2022, doi:10.1007/s43036-022-00199-w.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 12148 |

Cipolloni, Giorgio, et al. “Rank-Uniform Local Law for Wigner Matrices.” Forum of Mathematics, Sigma, vol. 10, e96, Cambridge University Press, 2022, doi:10.1017/fms.2022.86.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12179 |

Cipolloni, Giorgio, et al. “On the Condition Number of the Shifted Real Ginibre Ensemble.” SIAM Journal on Matrix Analysis and Applications, vol. 43, no. 3, Society for Industrial and Applied Mathematics, 2022, pp. 1469–87, doi:10.1137/21m1424408.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12216 |

Carlen, Eric A., and Haonan Zhang. “Monotonicity Versions of Epstein’s Concavity Theorem and Related Inequalities.” Linear Algebra and Its Applications, vol. 654, Elsevier, 2022, pp. 289–310, doi:10.1016/j.laa.2022.09.001.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12304 |

De Nitti, Nicola, and Julian L. Fischer. “Sharp Criteria for the Waiting Time Phenomenon in Solutions to the Thin-Film Equation.” Communications in Partial Differential Equations, vol. 47, no. 7, Taylor & Francis, 2022, pp. 1394–434, doi:10.1080/03605302.2022.2056702.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12305 |

Abels, Helmut, and Maximilian Moser. “Convergence of the Allen--Cahn Equation with a Nonlinear Robin Boundary Condition to Mean Curvature Flow with Contact Angle Close to 90°.” SIAM Journal on Mathematical Analysis, vol. 54, no. 1, Society for Industrial and Applied Mathematics, 2022, pp. 114–72, doi:10.1137/21m1424925.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

Fischer, Julian L., and Stefan Neukamm. “Optimal Homogenization Rates in Stochastic Homogenization of Nonlinear Uniformly Elliptic Equations and Systems.” Archive for Rational Mechanics and Analysis, vol. 242, no. 1, Springer Nature, 2021, pp. 343–452, doi:10.1007/s00205-021-01686-9.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10856 |

Ivanov, Grigory, and Igor Tsiutsiurupa. “On the Volume of Sections of the Cube.” Analysis and Geometry in Metric Spaces, vol. 9, no. 1, De Gruyter, 2021, pp. 1–18, doi:10.1515/agms-2020-0103.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 11608 |

Breton, S. N., et al. “ROOSTER: A Machine-Learning Analysis Tool for Kepler Stellar Rotation Periods.” Astronomy & Astrophysics, vol. 647, A125, EDP Sciences, 2021, doi:10.1051/0004-6361/202039947.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 15261
Lenz, Daniel, et al. “Uniqueness of Form Extensions and Domination of Semigroups.” Journal of Functional Analysis, vol. 280, no. 6, 108848, Elsevier, 2021, doi:10.1016/j.jfa.2020.108848.
View
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9781 |

Feliciangeli, Dario, and Robert Seiringer. “Uniqueness and Nondegeneracy of Minimizers of the Pekar Functional on a Ball.” SIAM Journal on Mathematical Analysis, vol. 52, no. 1, Society for Industrial & Applied Mathematics , 2020, pp. 605–22, doi:10.1137/19m126284x.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv